# SDR UPS08851872

- Difficulty date: March 2, 2008
- Submitted: March 17, 2008
- Operation: Air carrier
- Aircraft: N814UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46090
- Aircraft time: 80,477 hours, 26,441 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Attach Angle
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 INTERGRANULAR CORROSION IN UPPER T/E ATTACH ANGLE ON LEFT I/B AUX TANK NEAR STA XFS 67.  REMOVED CORROSION, FABBED AND INSTALLED REPAIR DOUBLER IAW SRM 51-1-8, 57-2-0 FIG 37.
